The dyadic Cesáro operators

Eisner Tímea: The dyadic Cesáro operators. In: Acta scientiarum mathematicarum, (64) 1-2. pp. 201-214. (1998)

[thumbnail of math_064_numb_001_002_201-214.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 201-214
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 213-214.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:44

Actions (login required)

View Item View Item